# SDR SWAA2013100120641

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 32,949 hours, 22,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5940751
- Condition: Cracked
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED FLAP FAIRING CRACKED.  R & R LUVER IAW AMM.
